Author Topic: Muscle pain support group  (Read 51817 times)

[Buddie]

Re: Muscle pain support group
« Reply #630 on: August 16, 2020, 09:38:47 pm »
Hey I havnt posted in this group in a while but i need to see if any of you are experiencing the same thing.

When i first started my taper my doctor started it fast. I went down about 80 percent in a matter of a few weeks and I had been on the medicine for 30 years.

Not to long after that I started having pain in my achilles tendon. one day I ran because because there was  some stuff happening on the lower end of my land and I had a snap in the tendon area.

I could barely walk on the leg for months. It started to heal but it has been hurting me for a year and half. It hurts some days and is hard to walk on it. It feels tight, a little weak. This is mainly in my achilles tendon and my calf muscle but its just one leg.

Has anyone else had a muscle on one side of your body more affected by withdrawal than the other side or is anyone else having the same problems wtih their achilles and calf muscle.

on a side note I justed completed my taper about a weeks and half ago.

Any replies would be appreciated.

Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #631 on: August 18, 2020, 11:53:34 am »
Hi ocean,

Congrats for finishing the taper. Hope all goes well and will improve over time.

Yes, I have tightness and pain in my muscles too and 90% is in my left upper leg. Tendons feel hard as steel cables.
Walking is hard to do, but that's mostly because of Polyneuropathy and Fibromyalgia.
Like you said, the muscles feel hard and stiff, while at the same time they have little strenght. Muscle weakness is a side effect of most benzos.

Best wishes!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #632 on: August 18, 2020, 01:22:06 pm »
Do you both think the rigidity and stiffness is withdrawal or do you think it is underlying problems?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #633 on: August 19, 2020, 07:48:05 am »
Hello [...],

I don't know. I hope it's because of withdrawal.  All symptoms are mentioned by prof. Ashton as withdrawal.
I do hope that's the case. Most symptoms appeared after being on Diazepam for a while and got worse, once I began to taper. So, what can I say?

How are you doing? I know you've been having many issues. Hopefully you're starting to see some improvement. You really deserve it.

Wishing you all the best.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #634 on: August 19, 2020, 03:20:37 pm »
Thank!
Iím not good.
Dose is getting lower again so muscle stuff getting very severe.
I was on Benzos fir muscle and spinal stuff though.
The diazepam always helped me. Never had problems with it.
And when took Zopiclone at night as well would release neck enough for me to be able to concentrate to read.
Would take Methocarbamol as well which is another gaba muscle relaxant.
All of it helped me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #635 on: September 12, 2020, 09:37:44 pm »
I have achiles tendinitis in both feet as well as another myriad of soft tissue issues that landed me on [...] by a criminal rheumatologist 16 years ago. Anyway back to the achiles, it happened before [...]. I feel maybe your injury could've happened anyway but it was aggravated by bwd? Is it tendonitis or is it broken. If tendonitis, you need to stretch the calves every day four times for a while. Look up the stretches for the calves on youtube, and for the achiles too. It'll help the tendonitis. Of course, not if it's broken. Please, check that first.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #636 on: February 24, 2022, 04:50:25 am »
Might as well be annoying here too, frozen rib cage, frozen back yet extremely painful, lattimus dorsi just frozen, sides hurt, lower back feels like I stabbed myself a few hundred times, at first had the ms hug with the pain, now ribs are slightly loosening but back still feels terrible. I want to write this so anyone else who experiences it can find it,  I know this site and search engine have been something magic for my mind during this.  Tag words, ms hug, rib cage pain, lower back pain, side pain, tight ribs, intercoastal pain
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #637 on: February 26, 2022, 02:30:58 am »
Horrible full-body muscle and nerve pain tonight. Praying for relief and some healing. My taper has been an extremely rough ride so far, and Iím only 2 months into it after being prescribed V for 16 yrs :(
Please any suggestions on massages or any technique that may helpÖ Iíve been bedridden for 9 months for the most part
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #638 on: May 07, 2022, 01:32:43 pm »
In a seatback 2 months. Pain in my arms and armpits like acid.

And I have also right lef/foot constant cramp. Like one leg feels different from the other.
Cannot exercise because my muscles are brutally sore.

Is this even possible? it's 24/7.

Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Muscle pain support group
« Reply #639 on: May 28, 2022, 01:03:39 pm »
hoping for some re assurance.... I have been doing fairly well with my titration the past few months. Two weeks ago I decreased from 0.125 to 0.0625 mg ( I have been doing these cuts the whole time). Initially felt [...]... starting this past Monday I have had such bad muscle tightness from head to toe I think Im gonna fall over every time I walk. Every thing just aches and feels tight with tingles, and my head had a band around it.

Has anyone experienced this type of symptom? Is it common at the end of a titration for symptoms to get worse and more severe?


Thanks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.